# SDR DALA2025092506995

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 9,840 hours, 2,390 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUMES EVENT ON FLIGHT DECK AND FWD GALLEY DESCENDING THRU 8000 FT. SWEET CHEMICAL SMELL. FUMES PRESENT THRU ROW 3. CL II MTC SMOKE MSG.   REPLACED FAN SHAFT COVER PACKING FOR #1 ENG PER A321 AMM 72-15, NO LEAKS. PERFORMED LEVEL A DECONTAMINATION PER A321 AMM 21- 00, NO ODORS SMELLED OK FOR SERVICE. (LP 7533106)
